Applications of Multilinear Forms to Cryptography

Full textClick to download.
CitationContemporary Mathematics Vol. 324, American Mathematical Society, pp. 71--90, 2003.
AuthorsDan Boneh
Alice Silverberg


We study the problem of finding efficiently computable non-degenerate multilinear maps from G1n to G2, where G1 and G2 are groups of the same prime order, and where computing discrete logarithms in G1 is hard. We present several applications to cryptography, explore directions for building such maps, and give some reasons to believe that finding examples with n>2 may be difficult.

Back to publications
Back to previous page